# SDR DHL2002717001

- Difficulty date: March 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 ENG FIRE TEST INOP.  REMOVED AND REPLACED NR 3 ENG FIRE LOOP IAW B727 OHM 71-02-01, OPS CHECKS SERVICEABLE.
